# SDR 97ZZZX3362

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839CA
- Make and model: Beech 1900D
- Aircraft serial: UE36
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1123800223
- Condition: Failed
- Location: Nlg
- Part time: 11,079 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO NOSE GEAR DOWN INDICATIONS REPORTED.  FOUND NLG ACTUATOR WITH OPEN CIRCUIT.
